# SDR 07FDEA00457

- Difficulty date: February 13, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 34,720 hours, 12,755 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON MILLED STRINGER P56 RT/LT BETWEEN C76/77 AND ON OUTER SKIN BETWEEN C76/77, FOUND AFTER REMOVING TAIL BUMPER.  REPAIR WAS PERFORMED IAW RAS/DATLS/0003476/2006 ISSUE: B AND EA 6-5318-103383.
